# SDR DALA2015010400060

- Difficulty date: January 3, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 54,002 hours, 39,071 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 636-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER DOOR FRAME BS 636-693. REMOVED CORROSION, COMPLIED WITH  NDTSPM PT4, 04-00-02.  FOUND TO BE WITHIN REPAIRABLE LIMITS IAW SRM 53-05, FIG 123.  INSTALLED A REPAIR IAW SRM 53-05, FIG 123.
